MAUDE Adverse Event Report: Millyard Advanced Medical Products, LLC RemunityPRO Pump for Remodulin (treprostinil) Injection; Infusion Pump

Millyard Advanced Medical Products, LLC RemunityPRO Pump for Remodulin (treprostinil) Injection; Infusion Pump
Model Number DKUT-21073-007; DKUT-21134-001; DKUT-21135-001
Medical Device Problem Codes Leak/Splash (1354); Pumping Stopped (1503); Wireless Communication Problem (3283)
Health Effect - Clinical Code Anxiety (2328)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported that their remunitypro pumps and remotes were not functioning as expected, and they experienced syncing/pairing issues.The patient reported that one of their remunitypro pumps emitted an unusual static noise and upon its removal, a cassette leak was observed.The patient replaced the cassette; however, when attempting to restart their infusion, the pump and remote "became unresponsive".After several failed attempts to restart the pump, the patient performed a factory reset.Following the reset, the pump was successfully paired to its corresponding remote, but the patient received an alarm with a message to switch to their backup system.The patient further reported that their second pump also showed signs of moisture.The patient stated they performed a factory reset for their second remunitypro system as well, following which, they received alarms and the devices "became unresponsive".The patient experienced an interruption in therapy and stated they were anxious and "close to a panic attack" due to the events.Replacement remunitypro systems were couriered to the patient from the specialty pharmacy.
 
Additional Manufacturer Narrative
Investigation into the reported event remains ongoing and a supplemental report will be filed once results are available.Efforts to obtain additional information from cvs specialty pharmacy were unsuccessful.At this time, no further information relevant to the reported event has been made available to millyard advanced medical products, llc.

Brand Name
RemunityPRO Pump for Remodulin (treprostinil) Injection
Common Device Name
Infusion Pump
Manufacturer (Section D)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
doug shufelt
540 n. commercial st.
suite 306
manchester, NH 03101
+1(603)206-0591
MDR Report Key50876772
Report Number3016798778-2026-00508
Device Sequence Number13118185
Product Code FRN
UDI-Device Identifier00850017421240
UDI-Public(01)00850017421240
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K250357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKUT-21073-007; DKUT-21134-001; DKUT-21135-001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexMale
Patient Weight160 LB